Approximation by multivariate Kantorovich–Kotelnikov operators

Yu. Kolomoitsev, M. Skopina

Research output

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)195–213
Number of pages19
JournalJournal of Mathematical Analysis and Applications
Volume465
Publication statusPublished - 2017

Scopus subject areas

  • Mathematics(all)

Cite this

@article{cc61cdd230bc48fd9399c525d3e44b70,
title = "Approximation by multivariate Kantorovich–Kotelnikov operators",
author = "Yu. Kolomoitsev and M. Skopina",
year = "2017",
language = "English",
volume = "465",
pages = "195–213",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Elsevier",

}

TY - JOUR

T1 - Approximation by multivariate Kantorovich–Kotelnikov operators

AU - Kolomoitsev, Yu.

AU - Skopina, M.

PY - 2017

Y1 - 2017

M3 - Article

VL - 465

SP - 195

EP - 213

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -